CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Finite Element Error Estimation for Parabolic Optimal Control Problems with Pointwise Observations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 页码: 35
Authors:  Liang, Dongdong;  Gong, Wei;  Xie, Xiaoping
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
Parabolic optimal control problem  pointwise observation  space-time finite element method  parabolic PDE with Dirac measure  error estimate  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:243/46  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Finite Element Method and A Priori Error Estimates for Dirichlet Boundary Control Problems Governed by Parabolic PDEs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 66, 期号: 3, 页码: 941-967
Authors:  Gong, Wei;  Hinze, Michael;  Zhou, Zhaojie
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Optimal control problem  Parabolic equation  Finite element method  A priori error estimate  Dirichlet boundary control  
OPTIMAL STATE ESTIMATION FOR NON-TIME INVERTIBLE EVOLUTIONARY SYSTEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 5, 页码: 2754-2786
Authors:  Guo, Bao-Zhu;  Yu, Huaiqiang
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
output tracking  parabolic system  infinite-dimensional filter  optimal state estimate  
FINITE ELEMENT APPROXIMATIONS OF PARABOLIC OPTIMAL CONTROL PROBLEMS WITH CONTROLS ACTING ON A LOWER DIMENSIONAL MANIFOLD 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 2, 页码: 1229-1262
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
finite element method  parabolic equation  optimal control problem  moving manifold  fully discrete error estimates  
Multiscale asymptotic method of optimal control on the boundary for heat equations of composite materials 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 2, 页码: 1103-1118
Authors:  Cao, L. Q.
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
homogenization  asymptotic expansion  optimal control on the boundary  heat equation  composite materials  porous media  
An optimal control problem of a coupled nonlinear parabolic population system 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 3, 页码: 377-388
Authors:  Jia, Chao-hua;  Feng, De-xing
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
nonlinear parabolic systems  optimal control  upper and lower solutions  
anoptimalcontrolproblemofacouplednonlinearparabolicpopulationsystem 期刊论文
actamathematicaeapplicataesinica, 2007, 卷号: 023, 期号: 003, 页码: 377
Authors:  Chaohua Jia;  Dexing Feng
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Parameter identification for a class of abstract nonlinear parabolic distributed parameter systems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2004, 卷号: 48, 期号: 12, 页码: 1847-1861
Authors:  Wang, QF;  Feng, DX;  Cheng, DZ
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
nonlinear parabolic distributed parameter system  parameter identification  optimal parameter  necessary optimality condition  
A posteriori error estimates for optimal control problems governed by parabolic equations 期刊论文
NUMERISCHE MATHEMATIK, 2003, 卷号: 93, 期号: 3, 页码: 497-521
Authors:  Liu, WB;  Yan, NN
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30